On bipartite powers of bigraphs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2012

On bipartite powers of bigraphs


The notion of graph powers is a well-studied topic in graph theory and its applications. In this paper, we investigate a bipartite analogue of graph powers, which we call bipartite powers of bigraphs. We show that the classes of bipartite permutation graphs and interval bigraphs are closed under taking bipartite power. We also show that the problem of recognizing bipartite powers is NP-complete in general.
Fichier principal
Vignette du fichier
2132-7332-1-PB.pdf (291.04 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00990585 , version 1 (13-05-2014)



Yoshio Okamoto, Yota Otachi, Ryuhei Uehara. On bipartite powers of bigraphs. Discrete Mathematics and Theoretical Computer Science, 2012, Vol. 14 no. 2 (2), pp.11--20. ⟨10.46298/dmtcs.576⟩. ⟨hal-00990585⟩


25 View
802 Download



Gmail Facebook Twitter LinkedIn More